# SDR TWAA0000410

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RAM AIR DUCT HANGER BRACKET, CEILING AREA, STA 1429, 0BL, WAS CRACKED.  REPLACED BRACKET PER SPM 6-70-01, PAGE 3, PAR 4(B).
